| Catalog Number |
11-8999 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not removed and therefore not returned for evaluation.Attempts to obtain additional details have been unsuccessful.Based on the information available, the exact root cause of this event could not be established.
Event or Problem Description
At an unspecified time post-operatively, a loose locking screw in a pedicle screw construct was identified.No intervention has been taken at this time.